# SDR DL72W970039

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Striinger 3a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD TENSION TIE BOLT AT LT S-3A WAS FOUND SHEARED.  THE BOLT WAS REPLACED AND THE TENSION TIE FITTING INSPECTED IN ACCORDANCE WITH S/B 727-53-0178, REV 2.
